MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous
Model Number H7493933515070
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that withdrawal difficulty occurred.The 85% stenosed target lesion was located in the severely tortuous and moderately calcified left anterior descending artery.A 7f guidezilla ii guide extension catheter was selected for use.When the device was advanced through the proximal and curved segments of the target vessel, there was a significant increase in resistance, and it was difficult to cross the angulation.Abnormal tension was encountered during withdrawal of the catheter.Upon inspection, the catheter exhibited a collapsed and kinked distal tip.Further examination identified lumen narrowing and deformation.The procedure was completed with another of the same device.There were no patient complications, and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6) e1 - initial reporter phone:(b)(6).

Brand Name
Guidezilla? II
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50682286
Report Number2124215-2026-48066
Device Sequence Number10392544
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public(01)08714729939474(17)271107(10)37901028
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Device Lot Number0037901028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight162 LB